Excretion and blood
Nov 10, 2012
Hello DR, my wife is having a difficult time towards her cd4 because her cd4is not increasing.we both are on regimens sustiva,truvadafor 4yrs,but for some weeks now we are on Atripla same component.what stressed me alot is my partner problem,her red blood cells is going down alot as of now her RBC is 23 and she hadbeen passing blood stools all time.pls what can she do to regain back her body.
Response from Dr. Holodniy
Blood loss in the stool is unlikely to be the result of HIV meds, or a switch to Atripla. Something else is going on and could be the result of another ongoing infection or some other medical problem. This requires urgent medical attention.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose A Symptom Of Acute HIV Infection?
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- Is Autoimmune Hepatitis Contagious With Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.